# SDR UHLA2013011800012

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 21,165 hours, 13,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW QTY IN FLIGHT, OBSERVED SYSTEM 2 QUANTITY THEN FALLING FROM APPROX 24% TO 0% WITHIN 90 SECONDS.  RAN QRH FOR HYD 2 LOW PRESSURE.  DECLARED EMERGENCY, DIVERTED TO IND.  LANDED WITHOUT INCIDENT.  FOUND PRESSURE TUBE ASSY ON NR 2 ENGINE LEAKING.  REMOVED AND REPLACED PRESSURE PIPE TUBE ASSY IAW GE MM 71-00-00-800-808 AND PERFORMED OPS AND LEAK CHECK IAW AMM 29-10-00, 29-11-00, AND GE MM 72-00-00.  ALL OPS AND LEAKS CHECKS GOOD.
